Alert archive / Georgia / Tornado Warnings in 2012
Tornado Warning 9, NWS Atlanta, GA
NWS Atlanta, GA issued this tornado warning at Jan 21, 2012, 4:36 PM EST for Pulaski County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2012, 4:36 PM EST (21:36 UTC)
- Expired
- Jan 21, 2012, 5:00 PM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 53 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 12:28 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
633
WFUS52 KFFC 212136
TORFFC
GAC235-212200-
/O.NEW.KFFC.TO.W.0009.120121T2136Z-120121T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EST SAT JAN 21 2012
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* TORNADO WARNING FOR...
PULASKI COUNTY IN CENTRAL GEORGIA
* UNTIL 500 PM EST
* AT 435 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
HAWKINSVILLE...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALLACE...HARTFORD AND OCMULGEE BANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO A
BASEMENT OR INTERIOR ROOM ON THE GROUND FLOOR. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHERN GEORGIA.
&&
LAT...LON 3216 8361 3220 8361 3220 8360 3225 8361
3228 8360 3231 8339 3227 8335 3225 8337
3218 8330 3215 8332 3214 8331
TIME...MOT...LOC 2136Z 271DEG 35KT 3223 8351
$$1 follow-up statement
179
WWUS52 KFFC 212159
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST SAT JAN 21 2012
GAC235-212208-
/O.EXP.KFFC.TO.W.0009.000000T0000Z-120121T2200Z/
PULASKI GA-
459 PM EST SAT JAN 21 2012
...THE TORNADO WARNING FOR CENTRAL PULASKI COUNTY WILL BE ALLOWED TO
EXPIRE AT 500 PM EST...
AT 453 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
ROTATION HAS WEAKENED AND THE STORM IS MOVING EAST OF THE COUNTY.
THEREFORE... THE TORNADO AND SEVERE THUNDERSTORM WARNINGS FOR THE
COUNTY WILL BE ALLOWED TO EXPIRE.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHERN GEORGIA.
LAT...LON 3216 8361 3220 8361 3220 8360 3225 8361
3228 8360 3231 8339 3227 8335 3225 8337
3218 8330 3215 8332 3214 8331
TIME...MOT...LOC 2158Z 283DEG 32KT 3217 8331
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Jan 21, 3:49 PM EST, 47 minutes earlier.
Area forecast discussion, Jan 21, 3:49 PM EST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EST SAT JAN 21 2012 .SHORT TERM /TONIGHT THROUGH MONDAY/... LINE OF STORMS NOW ALONG COLUMBUS TO MACON TO SANDERSVILLE LINE. SHOULD BE OUT OF CWA BY 6PM OR SO. SO FAR NOT THAT MANY REPORTS OF DAMAGE FROM WINDS OR BRIEF TORNADOES. SOME WEAK DAMAGE IN SONIA. PLENTY OF LARGE HAIL REPORTS. THREAT FOR REMAINDER OF TODAY WOULD BE LARGE HAIL AND BRIEF TORNADO/ISOLATED WIND DAMAGE. SHORT WAVE WHICH HELPED DEFINE SURFACE FEATURES LEADING TO SVR WX QUICKLY MOVES OUT TONIGHT...BUT SHORT WAVE RIDGE MOVES QUICKLY IN AND IN FACT...RIDGE AXIS MOVES THROUGH THE STATE BY 12Z. ATTENDANT WITH SHORT WAVE RIDGE...WARM FRONT WILL MOVE NE INTO CLASSIC WEDGE FRONT CONFIGURATION AROUND 12Z AS WELL. WITH QUICK RETURN TO WARM/MOIST LOW LEVEL ADVECTION LATE TONIGHT AND CLEAR SKIES ALOFT WILL SEE CLASSIC DENSE FOG PATTERN ESP IF HIGHER SFC DEWPOINTS RETURN QUICKLY. WILL LIKELY NEED DENSE FOG ADVISORY BUT WILL ALLOW FOR MORE OBSERVATIONS AND MODEL FCSTS TO HELP PIN THIS DOWN. AS WARM/MOIST ADVECTION CONTINUES...SCT SHRA OR MODERATE DZ NOT OUT OF THE QUESTION EVEN LATE TONIGHT BUT MEASURABLE AMOUNTS MORE LIKELY SUNDAY. INSTABILITY SHOULD BE ELEVATED LATE TONIGHT AND SUNDAY. LITTLE CHC FOR TSRA BUT HAVE KEPT ISOLD TSRA FOR W AND SW ZONES. UPPER SYSTEM PROGGED TO BECOME FAIRLY STRONG OVER SOUTHERN PLAINS AND MID SOUTH SUNDAY. SVR STORMS SHOULD BE WELL WEST OF CWA DURING THE DAY. BY 06Z MONDAY...WAVE BECOMES NEGATIVELY TILTED FROM UPPER MS VALLEY INTO THE SE CONUS. IF ENOUGH LOW LEVEL MOISTURE RETURNS...COULD SEE SUFFICIENT INSTABILITY FOR ANOTHER ROUND OF SVR STORMS IN GA BETWEEN 03Z AND 12Z MON. AT A MINIMUM...AN ADDITIONAL ROUND OF HVY RAIN...MAYBE 0.75-1.5 INCHES...LIKELY FOR NORTH GA LATE SUN NIGHT. AS SYSTEM LIFTS OUT...FORCING AND PRECIP TAPER OFF. SOME AREAS SOUTH AND EAST OF MACON MAY NOT SEE ANY PRECIP WITH THIS SYSTEM. WENT ABOVE MAV/MET GUIDANCE IN THE WARM SECTOR FOR FIRST 4 PERIODS OF FCST. .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... FAIRLY QUIET EARLY PART OF LONG TERM PATTERN. ACTIVE SOUTHERN STREAM HOWEVER IN FORCE AND NEXT WAVE PROGGED BY MOST MODELS OVER WRN TX OR NRN OLD MEXICO BY WED BUT PROGGED TO CUTOFF THURS. WAVE IN NORTHWEST FLOW OVER THE CENTRAL CONUS ALSO PROGGED BY 12Z ECMWF/GFS TO DIP INTO THE SOUTHEAST THURS. WITH APPROACHING WAVE IN NW FLOW AND WAA PATTERN AHEAD OF IT...SHOULD SEE ROUND OF PRECIP WED/THURS. SHOULD CLEAR OUT BY FRIDAY. SNELSON && .PREV DISCUSSION... /ISSUED 1259 PM EST SAT JAN 21 2012/ UPDATE... /ISSUED 1027 AM EST SAT JAN 21 2012/ QUICK UPDATE TO CLEAR SOME NW COUNTIES FROM THE TORNADO WATCH. WILL LEAVE FLOOD WATCH IN FOR THAT AREA...BUT MAY NEED TO CLEAR OR REWORK INTO A FLASH FLOOD WATCH TO INCLUDE MORE OF NORTH GA...ESP WC GA AND ATL METRO. ALSO BUMPED UP POPS FOR TONIGHT IN SRN AND SW CWA AS FRONT PROGGED TO STALL OVER SOUTH GA THEN QUICKLY LIFT NE DURING THE MORNING. WEDGE PATTERN WILL BECOME QUITE STRONG BY LATE TONIGHT/SUNDAY MORNING AND SHOULD ENHANCE PRECIP OVER NE GA AS WELL. SNELSON && .AVIATION... 18Z UPDATE... FRONT MOVING THROUGH THE STATE TODAY IS PUSHING STRONG TO SEVERE THUNDERSTORMS AHEAD OF IT. MAJOR THREAT HAS PASSED THE ATL METRO SITES AND AHN...AND IS EXPECTED TO PUSH THROUGH THE CSG AND MCN AREAS BY 20-21Z. EXPECT LIGHT TO MODERATE RAIN BEHIND THE MAIN LINE OF ACTIVITY. IFR VSBYS AND GENERALLY MVFR CIGS HAVE BEEN ASSOCIATED WITH THE MAIN LINE. EXPECT SOME SLIGHT IMPROVING CONDITIONS INTO THE AFTERNOON AND EVENING HOURS...WITH CONDITIONS DEGRADING BACK TO MVFR CIGS AND IFR VSBYS INTO SUNDAY MORNING. WEST WINDS WILL CONTINUE AT 8-11KTS THROUGH EARLY SUNDAY...THEN SWITCH TO THE NE AT 3-6KTS AROUND 9Z...THEN E BY 15Z. WINDS SUNDAY WILL BE 7-9KTS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS THROUGH THE PERIOD...HIGH CONFIDENCE ON WINDS AND WX. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 54 47 64 / 10 30 80 60 ATLANTA 50 58 49 65 / 10 30 90 60 BLAIRSVILLE 43 53 46 58 / 10 30 100 60 CARTERSVILLE 46 58 48 64 / 10 30 100 60 COLUMBUS 54 70 60 70 / 30 40 70 60 GAINESVILLE 47 53 46 62 / 10 30 100 60 MACON 52 63 56 71 / 40 30 60 60 ROME 45 60 51 63 / 10 30 100 50 PEACHTREE CITY 47 60 52 66 / 10 30 90 60 VIDALIA 55 68 58 74 / 60 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HOUSTON...JEFFERSON... JOHNSON...LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE... PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKINSON. && 13
Hazardous weather outlook, Jan 21, 12:14 PM EST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1214 PM EST SAT JAN 21 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1214 PM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA MAINLY SOUTH OF A CARROLTON TO ATLANTA TO GAINESVILLE LINE. .SYNOPSIS... A STRONG COLD FRONT WILL CONTINUE TO SAG SLOWLY SOUTH ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON BEFORE BECOMING STATIONARY ACROSS SOUTH GEORGIA TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED ALONG AND SOUTH OF THE FRONT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE HEAVY RAIN...LARGE HAIL AND WINDS GUSTING TO 60 MPH. ISOLATED TORNADOES CAN ALSO BE EXPECTED. .DISCUSSION... ATMOSPHERE AHEAD OF THE FRONT REMAINS MARGINALLY UNSTABLE WITH CAPE VALUES 100 TO 300. VERTICAL WIND SHEAR IS FAIRLY STRONG WITH 0 TO 1 KM BULK SHEAR MAGNITUDE OF 35 TO 40 KTS WHICH IS SOMEWHAT FAVORABLE FOR ROTATING STORMS. WITH THE RELATIVELY HIGH PRECIPITABLE WATER VALUES...STORMS MAY PRODUCE VERY HEAVY RAINFALL WITH SOME FLOODING LIKELY WHERE STORMS TRAIN ALONG THE SAME AREAS REPEATEDLY. THE STORMS SHOULD WEAKEN AND/OR MOVE OUT OF THE AREA BY 9PM EST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON ACROSS WEST- CENTRAL GEORGIA...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA SUNDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED FOR MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON ACROSS MIDDLE GEORGIA THIS AFTERNOON. SPOTTERS AND OTHERS ARE ENCOURAGED TO SEND REPORTS VIA THE WEB OR WITH TWITTER USING THE GAWX HASHTAG.
In the hours before
Local storm report, Jan 21, 2:34 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 3 NNE COLUMBUS 32.50N 84.97W
01/21/2012 MUSCOGEE GA BROADCAST MEDIA
COLUMBUS MEDIA RELAYED A REPORT OF TREES ACROSS THE ROAD
IN NORTHERN MUSCOGEE COUNTY.
&&
AGIBBSSpecial weather statement, Jan 21, 2:59 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST SAT JAN 21 2012
GAZ074-076-212030-
259 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 330 PM EST...
AT 257 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRANGE TO TENNILLE...MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON
AND JEFFERSON COUNTIES THROUGH 330 PM EST. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE DOWNS...SANDERSVILLE...GRANGE...TENNILLE...
STAPLETONS CROSSROADS...RIDDLEVILLE...DAVISBORO...LOUISVILLE...
WADLEY...MOXLEY AND BARTOW.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3285 8230 3281 8237 3282 8239 3281 8242
3289 8301 3300 8285 3314 8267 3312 8265
3312 8258 3318 8258 3313 8227 3304 8228
3293 8227
TIME...MOT...LOC 2000Z 280DEG 35KT 3310 8257 3298 8272
3293 8280Special weather statement, Jan 21, 3:20 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EST SAT JAN 21 2012
GAZ083-084-094>097-212045-
320 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...PEACH...LAURENS...WILKINSON...BLECKLEY AND HOUSTON
COUNTIES UNTIL 345 PM EST...
AT 315 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NICKLESVILLE TO FORT VALLEY...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...
PEACH...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH
345 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ELBERTA...ROBINS AIR FORCE BASE...WARNER ROBINS...JEFFERSONVILLE...
LAKEWOOD...MIAMI VALLEY...POWERVILLE...FORT VALLEY...CENTERVILLE...
MARION...BULLARD...MOSS OAK...MEADOWDALE...HOUSTON LAKE AND BONAIRE.
&&
LAT...LON 3246 8385 3249 8388 3253 8400 3264 8373
3266 8360 3267 8360 3282 8307 3274 8294
3271 8295 3271 8289 3263 8276 3237 8346
3240 8352 3232 8359
TIME...MOT...LOC 2020Z 301DEG 25KT 3274 8307 3259 8363
3252 8381Local storm report, Jan 21, 3:36 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 4 S ATLANTA 33.69N 84.39W
01/21/2012 FULTON GA EMERGENCY MNGR
AROUND 7 ROADS HAD MINOR FLOODING DUE TO TRIBUTARIES AND
STREAMS IN THE UPPER SOUTH RIVER AND INTRENCHMENT CREEK
BASINS OVERFLOWING.
&&
KFRANTZLocal storm report, Jan 21, 4:04 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 1 ESE DOUGLASVILLE 33.75N 84.73W
01/21/2012 DOUGLAS GA EMERGENCY MNGR
SIGNS AT SHOPPING PLAZA BLOWN OUT AND OTHERS TWISTED AT
FAIRBURN ROAD AND SHAWNEE TRAIL
0258 PM TSTM WND DMG 2 NE SANDERSVILLE 33.00N 82.79W
01/21/2012 WASHINGTON GA EMERGENCY MNGR
A TREE DOWN NEAR RIDGE ROAD.
0215 PM HAIL MILLEDGEVILLE 33.08N 83.23W
01/21/2012 E0.25 INCH BALDWIN GA 911 CALL CENTER
0150 PM NON-TSTM WND DMG GRAY 33.01N 83.53W
01/21/2012 JONES GA 911 CALL CENTER
TREE DOWN NEAR GARY
0115 PM TSTM WND DMG BARNESVILLE 33.05N 84.16W
01/21/2012 LAMAR GA 911 CALL CENTER
THREE TREES AND POWERLINES DOWN ON TRANSFORMER.
1258 PM TSTM WND DMG GREENVILLE 33.03N 84.71W
01/21/2012 MERIWETHER GA 911 CALL CENTER
TWO TREES DOWNED.
0103 PM HAIL BARNESVILLE 33.05N 84.16W
01/21/2012 E1.75 INCH LAMAR GA 911 CALL CENTER
HAIL QUARTER TO GOLFBALL SIZED
&&
BGOODENSpecial weather statement, Jan 21, 4:29 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EST SAT JAN 21 2012 GAZ102-212200- 429 PM EST SAT JAN 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS IN STEWART COUNTY UNTIL 500 PM EST... AT 425 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING EAST AT 30 MPH. WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY AS THIS STORM MOVES ACROSS STEWART COUNTY THROUGH 500 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SANFORD...PROVIDENCE CANYON STATE PARK...CHARLES...LUMPKIN AND WESTVILLE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. && LAT...LON 3214 8467 3192 8472 3200 8505 3213 8501 TIME...MOT...LOC 2129Z 279DEG 27KT 3206 8496
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:19 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 8:00 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 45 min |
| Jan 21, 8:18 AM EST | Special Weather Statement | FFC | Murray | 27 min |
| Jan 21, 8:43 AM EST | Special Weather Statement | FFC | Douglas, Newton, Rockdale | 47 min |
| Jan 21, 8:56 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Murray, Whitfield | 34 min |
| Jan 21, 9:27 AM EST | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jan 21, 9:47 AM EST | Special Weather Statement | FFC | Floyd | 43 min |
| Jan 21, 10:04 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 10:19 AM EST | Flash Flood Warning | FFC | Carroll, Douglas | 4 hr |
| Jan 21, 10:22 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 38 min |
| Jan 21, 10:24 AM EST | Special Weather Statement | FFC | Dawson | 36 min |
| Jan 21, 10:43 AM EST | Special Weather Statement | FFC | Forsyth, Hall | 32 min |
| Jan 21, 10:50 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Jan 21, 10:50 AM EST | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 40 min |
| Jan 21, 10:59 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding | 46 min |
| Jan 21, 11:07 AM EST | Flash Flood Watch | FFC | Barrow, Carroll, Clayton, Cobb, Coweta, DeKalb and 13 more | 4 hr |
| Jan 21, 11:22 AM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 38 min |
| Jan 21, 11:27 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 33 min |
| Jan 21, 11:28 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 47 min |
| Jan 21, 11:32 AM EST | Special Weather Statement | FFC | Oconee, Walton | 28 min |
| Jan 21, 11:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 28 min |
| Jan 21, 11:34 AM EST | Tornado Warning | FFC | Coweta, Heard | 41 min |
| Jan 21, 11:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 46 min |
| Jan 21, 11:57 AM EST | Special Weather Statement | FFC | Meriwether, Troup | 33 min |
| Jan 21, 12:04 PM EST | Flash Flood Warning | FFC | Clayton | 2 hr |
| Jan 21, 12:16 PM EST | Tornado Warning | FFC | Coweta, Fayette | 28 min |
| Jan 21, 12:26 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 49 min |
| Jan 21, 12:29 PM EST | Special Weather Statement | FFC | Oglethorpe, Wilkes | 46 min |
| Jan 21, 12:38 PM EST | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Spalding | 52 min |
| Jan 21, 12:43 PM EST | Special Weather Statement | FFC | Morgan | 32 min |
| Jan 21, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Upson | 45 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Newton | 40 min |
| Jan 21, 1:11 PM EST | Special Weather Statement | FFC | Harris | 34 min |
| Jan 21, 1:20 PM EST | Tornado Warning | FFC | Harris | 40 min |
| Jan 21, 1:30 PM EST | Special Weather Statement | FFC | Upson | 30 min |
| Jan 21, 1:44 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam, Washington and 1 more | 46 min |
| Jan 21, 1:57 PM EST | Tornado Warning | FFC | Talbot | 32 min |
| Jan 21, 1:59 PM EST | Special Weather Statement | FFC | Muscogee | 31 min |
| Jan 21, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 25 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Upson | 34 min |
| Jan 21, 2:21 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jan 21, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Peach, Taylor | 48 min |
| Jan 21, 2:32 PM EST | Special Weather Statement | FFC | Taylor | 28 min |
| Jan 21, 2:59 PM EST | Special Weather Statement | FFC | Jefferson, Washington | 31 min |
| Jan 21, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley | 46 min |
| Jan 21, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Macon, Taylor | 39 min |
| Jan 21, 3:07 PM EST | Tornado Warning | FFC | Jefferson, Washington | 38 min |
| Jan 21, 3:20 PM EST | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs | 25 min |
| Jan 21, 3:28 PM EST | Tornado Warning | FFC | Macon | 47 min |
| Jan 21, 3:53 PM EST | Tornado Warning | FFC | Dooly, Houston | 37 min |
| Jan 21, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 60 min |
| Jan 21, 4:02 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 43 min |
| Jan 21, 4:18 PM EST | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 42 min |
| Jan 21, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston | 18 min |
| Jan 21, 4:29 PM EST | Special Weather Statement | FFC | Stewart | 31 min |
| Jan 21, 4:43 PM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 62 min |
| Jan 21, 4:49 PM EST | Severe Thunderstorm Warning | FFC | Dodge | 41 min |
| Jan 21, 4:50 PM EST | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 39 min |
| Jan 21, 5:24 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 66 min |
| Jan 21, 5:27 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 48 min |
| Jan 21, 5:33 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 15 min |
| Jan 21, 5:39 PM EST | Special Weather Statement | FFC | Crisp | 66 min |
| Jan 21, 5:50 PM EST | Special Weather Statement | FFC | Telfair, Wilcox | 40 min |
| Jan 21, 6:12 PM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 33 min |
Nearby
Tornado Warnings in Georgia, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.